MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON CL 20MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. ENDOBUTTON CL 20MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 7207323
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tendon broke when it was being pulled into the femoral tunnel with a hernia plate.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
One 20mm endobutton cl was returned for evaluation.Visual assessment of the device shows the cl has been cut.The condition of the cl indicates it was cut free from the tendon after the reported failure of the tendon.

Brand Name
ENDOBUTTON CL 20MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7593996
Report Number1219602-2018-00726
Device Sequence Number1624190
Product Code MBI
UDI-Device Identifier03596010388278
UDI-Public(01)03596010388278(17)200810(10)50561216
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2020
Device Model Number7207323
Device Catalogue Number7207323
Device Lot Number50561216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient Weight45